Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 18 (Search time: 0.005 seconds).
Item hits:
Issue DateTitle
2011-Mar

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, no. 3, page. 787 - 797, 2011-03

Cho, B; Choie, Y

2004-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 132, no. 5, page. 1393 - 1401, 2004-01

Bak, JG; Lee, S

2003-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 131, no. 11, page. 3309 - 3317, 2003-01

Choie, YJ; Kohnen, W

2003-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 131, no. 1, page. 65 - 75, 2003-01

Kim, HK

2002-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 130, no. 11, page. 3125 - 3131, 2002-01

Choie, Y; Sole, P

1998-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 126, no. 3, page. 645 - 646, 1998-01

Kang, BG; Oh, DY

1995-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 123, no. 9, page. 2625 - 2628, 1995-01

CHOIE, YJ

2008-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 136, no. 5, page. 1559 - 1563, 2008-01

Choie, YJ; Kohnen, W

2007-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 135, no. 8, page. 2309 - 2315, 2007-01

Choie, Y; Richter, OK

2006-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 134, no. 9, page. 2711 - 2718, 2006-01

Choie, Y; Oura, M

1 2 next

Browse